# SDR SIMA20131009004

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 37,277 hours, 30,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17097
- Condition: Inoperative
- Location: Emergency Light
- Part time: 28,163 hours, 24,006 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT AFT EMERGENCY LIGHTS ABOVE WINGS INOPERATIVE.  R & R BATTERY CHARGER AND BATTERY HOLDER ASSY IAW AMM 33-50-04.  DID NOT FIX.  NRWCS 609-DFW-01541 AND 609-DFW-01542 FOR C/A.
